• Refine Query
  • Source
  • Publication year
  • to
  • Language
  • 90
  • 15
  • 15
  • 10
  • 9
  • 3
  • 2
  • 2
  • 2
  • 2
  • 2
  • 2
  • 2
  • 1
  • 1
  • Tagged with
  • 187
  • 187
  • 39
  • 32
  • 30
  • 26
  • 24
  • 24
  • 22
  • 17
  • 16
  • 16
  • 14
  • 14
  • 13
  • About
  • The Global ETD Search service is a free service for researchers to find electronic theses and dissertations. This service is provided by the Networked Digital Library of Theses and Dissertations.
    Our metadata is collected from universities around the world. If you manage a university/consortium/country archive and want to be added, details can be found on the NDLTD website.
41

Griffiths' formalism of the calculus of variations and applications to invariants

Chow, Hong-Yu. January 2005 (has links)
Thesis (M. Phil.)--University of Hong Kong, 2006. / Title proper from title frame. Also available in printed format.
42

A Generalization of Volterra's derivative of a function of a curve ... /

Fischer, Charles Albert, January 1913 (has links)
Thesis (Ph. D.)--University of Chicago, 1912. / Vita. "Reprinted from American journal of mathematics, vol. XXXV, no. 4." Also available on the Internet.
43

Jacobi's condition for the problem of Lagrange in the calculus of variations ... /

Smith, David Melville, January 1900 (has links)
Thesis (Ph. D.)--University of Chicago, 1916. / Vita. "A Private Edition Distributed by the University of Chicago Libraries, 1916." "Reprinted from the Transactions of the American Mathematical Society, Volume 17, Number 4, October, 1916." Includes bibliographical references. Also available on the Internet.
44

The Dependence of focal points upon curvature for problems of the calculus of variations in space ...

White, Marion Ballantyne. January 1912 (has links)
Thesis (Ph. D.)--University of Chicago, 1910. / From the Transactions of The American mathematics society, v. 13, 1912. Also available on the Internet.
45

OPTIMIZATION PROBLEMS WITH MULTIPLE STATIONARY SOLUTIONS

Brusch, Richard Gervais, 1943- January 1969 (has links)
No description available.
46

Variational problems with thin obstacles

Richardson, David January 1978 (has links)
In this thesis the solution to the variational problem of Signorini is studied, namely: (i) Δv = 0 in Ω; (ii) v ≥ ѱ on əΩ; (iii) əv/əѵ ≤ g on əΩ; (iv) (v- ѱ) (əv/əѵ – g) = 0 on əΩ where Ω is a domain in R[sup n], and v is the unit inner normal vector to əΩ. In the case n = 2 a regularity theorem is proved. It is shown that if ѱ Є C[sup 1,α] (əΩ), g Є Lip α(əΩ) then v Є C[sup 1,α] (əΩ) if α < 1/2 . An example is given to shown that this result is optimal. The method of proof relies on techniques of complex analysis and therefore does not extend to higher dimensions. For n > 2 the case where Ω, is unbounded, or equivalently, where ѱ is unbounded in a neighbourhood of some point of əΩ is considered. This is a situation where known existence theorems do not apply. Some sufficient conditions for the pair (ѱ,g) are derived that will ensure the existence of a solution in this case, thereby extending some results obtained by A. Beurling and P. Malliavin in the two dimensional case. The proof involves a variational problem in a Hilbert space analogous to the one considered by Beurling and Malliavin, and some pointwise estimates of Riesz transforms. / Science, Faculty of / Mathematics, Department of / Graduate
47

Variational methods in solid mechanics

Iqbal, Zamin January 1999 (has links)
No description available.
48

Singular external control problem with time delay.

January 1986 (has links)
by Xiao-Qing Jin. / Thesis (M.Ph.)--Chinese University of Hong Kong, 1986 / Bibliography: leaves 47-48
49

Rotationally-symmetric solutions to a nonlinear elliptic system under an incompressibility constraint and related problems

Morrison, George January 2018 (has links)
No description available.
50

Geometric patterns and microstructures in the study of material defects and composites

Fanzon, Silvio January 2018 (has links)
The main focus of this PhD thesis is the study of microstructures and geometric patterns in materials, in the framework of the Calculus of Variations. My PhD research, carried out in collaboration with my supervisor Mariapia Palombaro and Marcello Ponsiglione, led to the production of three papers [21, 22, 23]. Papers [21, 22] have already been published, while [23] is currently in preparation. This thesis is divided into two main parts. In the first part we present the results obtained in [22, 23]. In these two works geometric patterns have to be understood as patterns of dislocations in crystals. The second part is devoted to [21], where suitable microgeometries are needed as a mean to produce gradients that display critical integrability properties.

Page generated in 0.0872 seconds